Representations of twisted Yangians of types B, C, D: II

Nicolas Guay, Vidas Regelskis, Curtis Wendlandt

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
28 Downloads (Pure)

Abstract

We continue the study of finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types B, C and D, with focus on those of types BI, CII and DI. After establishing that, for all twisted Yangians of these types, the highest weight of such a module necessarily satisfies a certain set of relations, we classify the finite-dimensional irreducible representations of twisted Yangians for the pairs $(\mathfrak{so}_N,\mathfrak{so}_{N-2} \oplus \mathfrak{so}_2)$ and $(\mathfrak{so}_{2n+1},\mathfrak{so}_{2n})$.
Original languageEnglish
Pages (from-to)1015-1066
Number of pages52
JournalTransformation Groups
Volume24
Issue number4
Early online date23 Feb 2019
DOIs
Publication statusPublished - 1 Dec 2019

Keywords

  • math.RT
  • math.QA

Fingerprint

Dive into the research topics of 'Representations of twisted Yangians of types B, C, D: II'. Together they form a unique fingerprint.

Cite this